What’s in them that does it
Inactivity makes penis smaller. Not aps
Nono my shrunk an inch and a half on ap never had happen to me before and I was active
Ask your psychiatrist?
Bro he’s like I’ve never heard of something like that etc he’s like this is the down side of psychosis he wouldn’t even get my blood test he’s like see a family doctor… they don’t care honestly no one does and I’m here trying to get it back
See an endocrinologist? I saw one because I have one testicle, was scared of low testosterone.
This sucks man I honestly am ready to get my life back to normal just to know normal won’t ever be normal unless this is fixed I’ve lost motivation for everything I don’t want to get fit again nor have a sex life again…
Did you try Abilify for motivation? It worked for me but made me have addiction and hypersexuality issues. These don’t happen to everyone though. Don’t worry about your penis as long as its not extremely small.
I lost motivation because of my penis shrinking otherwise I’d start doing everything once again and I can’t man it was a big part of my life
Did you gain weight? If so, that’s your problem. Fat builds up in a pad behind and at the base. Makes it look smaller.
I did but I bone press when I measure so i push the fat away
The funny thing is that when this happened I stoped taking the pills cold turkey and I guess that messed up my brain and now got like a minor form of turrets I can’t stop twitching it’s better now but at first it was bad… I’m going to ask my doctor if I can be off them soon I really hope it’s because of low t levels since that atrophy the penis but once ur t levels are back up there’s a good chance it comes back
Your brain is more important man, what will happen if you get psychosis without meds? My first symptoms are severe headaches, insomnia and violent voices.
I’ve been symptom free for like more then half a year now tho and been taking them over a year I can try cbt and I can tell if I’m having delusions
An article in a medical blog I read stated some antidepressants and antipsychotics can shrink a penis. But it didn’t state which or how.
I don’t know what causes it, but they shrink all organs.
Antidepressants are known to suppress libido and cause erectile dysfunction. I had a friend who stopped them because of these.
Yeah that’s how I found out it had something to do with anti psychotics
I know I was looking at some old threads here and they had the same problem one said his was permenant I really hope mine isn’t but this urologist is taking his time to even respond to my referral
Where did u read that??